# SDR DALA2015072604697

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1600-1607
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM BS 1600 - 1607, LBL 62.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-13, 1 FIG 101, DETAIL III.   R & R THE SECTION OF THE CREASE BEAM AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-13, REPAIR 1, FIG 201.
